# SDR SWAA2022020812307

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING LOWER FWD SCUFF PLATE CRACKED / REPLACED CRACKED LOWER FWD SCUFF PLATE AT FWD CARGO DOOR WITH NEW SCUFF PLATE. LOCATED. DRILLED AND DEBURRED SCUFF PLATE IAW SRM 51-40-05-0G-0 AND DWG # 143A8331 SCUFF PLATE WILL BE INSTALLED ON CUSTOMER CARD# 753-646-62-01.
